# SDR LR7A07019

- Difficulty date: February 16, 2007
- Submitted: June 3, 2007
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 51,359 hours, 23,550 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Bracket
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-7 CHECK PER JOB CARD HSP32302, FOUND FWD LT NLG DOOR HINGE BRACKET CRACKED AT FS93,  LBL20.5, WL153.  REPLACED BRACKET IAW SMP583 51-60 AND 51-70.
